MathSciNet Relay Station
MathSciNet bibliographic data
MR255439 (41 #101) 05.40 (15.00)
Swan, Richard G. Correction to "An application of graph theory to algebra''. Proc. Amer. Math. Soc. 21 1969 379–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement